Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("DIFFEOMORPHISME ANOSOV")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 33

  • Page / 2

Export

Selection :

  • and

NONABSOLUTELY CONTINUOUS FOLIATIONS FOR AN ANOSOV DIFFEOMORPHISMROBINSON C; LAI SANG YOUNG.1980; INVENT. MATH.; ISSN 0020-9910; DEU; DA. 1980; VOL. 61; NO 2; PP. 159-176; BIBL. 8 REF.Article

FIXED POINTS OF PSEUDO-ANOSOV DIFFEOMORPHISMS OF SURFACESBIRMAN JS; KIDWELL ME.1982; ADV. MATH. (N.Y., 1965); ISSN 0001-8708; USA; DA. 1982; VOL. 46; NO 2; PP. 217-220; BIBL. 10 REF.Article

ANOSOV DIFFEOMORPHISMS CONSTRUCTED FROM PI 1 DIFF(SN)FARRELL FT; JONES LE.1978; TOPOLOGY; GBR; DA. 1978; VOL. 17; NO 3; PP. 273-282; BIBL. 10 REF.Article

INVARIANT SETS OF ANOSOV DIFFEOMORPHISMS.MANE R.1978; INVENT. MATH.; ALLEM.; DA. 1978; VOL. 46; NO 2; PP. 147-152; BIBL. 10 REF.Article

CHARACTERISATION OF QUASI-ANOSOV DIFFEOMORPHISMS.COUPER G.1977; BULL. AUSTRAL. MATH. SOC.; AUSTRAL.; DA. 1977; VOL. 17; NO 3; PP. 321-334; BIBL. 13 REF.Article

TRANSVERSALS TO LAMINATIONSWALKER RB.1982; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1982; VOL. 99; NO 2; PP. 483-490; BIBL. 6 REF.Article

CONSTRUCTION OF INVARIANT SETS FOR ANOSOV DIFFEOMORPHISMSHANCOCK SG.1978; J. LONDON MATH. SOC.; GBR; DA. 1978; VOL. 18; NO 2; PP. 339-348; BIBL. 8 REF.Article

ON THE SPECTRUM OF ANOSOV DIFFEOMORPHISMSBRIN M.1980; ISR. J. MATH.; ISSN 0021-2172; ISR; DA. 1980; VOL. 36; NO 3-4; PP. 201-204; BIBL. 8 REF.Article

LINKED TWIST MAPPINGS ARE ALMOST ANOSOVDEVANEY RL.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 819; PP. 121-145; BIBL. 9 REF.Conference Paper

ANOMALOUS ANOSOV FLOWSFRANKS J; WILLIAMS B.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 819; PP. 158-174; BIBL. 11 REF.Conference Paper

NONWANDERING POINTS OF ANOSOV DIFFEOMORPHISMS.BRIN MI.1977; ASTERISQUE; FR.; DA. 1977 PARU 1978; NO 49; PP. 11-18; BIBL. 5 REF.; (SYST. DYN. CONF.; VARSOVIE; 1977)Conference Paper

ANOSOV DIFFEOMORPHISMS WITH PINCHED SPECTRUMBRIN M; MANNING A.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 898; PP. 48-53; BIBL. 17 REF.Conference Paper

A STABILITY CHARACTERIZATION OF ANOSOV DIFFEOMORPHISMS.IRWIN MC.1977; PROC. LONDON MATH. SOC.; G.B.; DA. 1977; VOL. 34; NO 3; PP. 479-504; BIBL. 14 REF.Article

CONSTRUCTION OF INVARIANT SETS FOR ANOSOR DIFFEOMORPHISMS AND HYPERBOLIC ATTRACTORSPRZYTYCKI F.1980; STUD. MATH.; ISSN 0039-3223; POL; DA. 1980; VOL. 68; NO 2; PP. 199-213; BIBL. 12 REF.Article

STOCHASTIC STABILITY OF ANOSOV DIFFEOMORPHISMS.KATO K.1978; NAGOYA MATH. J.; JPN; DA. 1978; VOL. 69; PP. 121-129; BIBL. 3 REF.Article

LYAPUNOV FUNCTIONS AND TOPOLOGICAL STABILITYLEWOWICZ J.1980; J. DIFFER. EQU.; ISSN 0022-0396; USA; DA. 1980; VOL. 38; NO 2; PP. 192-209; BIBL. 4 REF.Article

ANOSOV DOES NOT IMPLY INFINITESIMALLY ERGODICSWANSON RC; CHICONE C.1979; PROC. AMER. MATH. SOC.; USA; DA. 1979; VOL. 75; NO 1; PP. 169-170; BIBL. 2 REF.Article

On a regularity problem occurring in connection with Anosov diffeomorphismsJOURNE, J.-L.Communications in mathematical physics. 1986, Vol 106, Num 2, pp 345-351, issn 0010-3616Article

ON ANOSOV DIFFEOMORPHISMS ON THE PLANE.MENDES P.1977; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 63; NO 2; PP. 231-235; BIBL. 5 REF.Article

Centralizers on Anosov diffeomorphisms on toriPALIS, J; YOCCOZ, J. C.Annales scientifiques de l'Ecole normale supérieure. 1989, Vol 22, Num 1, pp 99-108, issn 0012-9593Article

Invariants for smooth conjugacy of hyperbolic dynamical systems IIDE LALLAVE, R.Communications in mathematical physics. 1987, Vol 109, Num 3, pp 369-378, issn 0010-3616Article

There are no transitive Anosov diffeomorphisms on negatively curved manifoldsYANO, K.Proceedings of the Japan Academy. Series A Mathematical sciences. 1983, Vol 59, Num 9, issn 0386-2194, 445Article

The Teichmüller space of an Anosov diffeomorphism of T2CAWLEY, E. E.Inventiones mathematicae. 1993, Vol 112, Num 2, pp 351-376, issn 0020-9910Article

Sur les difféomorphismes d'Anosov affines à feuilletages stable et instable différentiablesBENOIST, Y; LABOURIE, F.Inventiones mathematicae. 1993, Vol 111, Num 2, pp 285-308, issn 0020-9910Article

APPROXIMATE ROOTS OF PSEUDO-ANOSOV DIFFEOMORPHISMSGENDRON, T. M.Annales de l'Institut Fourier. 2009, Vol 59, Num 4, pp 1413-1442, issn 0373-0956, 30 p.Article

  • Page / 2